Wednesday, October 18, 2017

Antipsychotics and testicle pain

Home Forums Psychiatric Drugs Antipsychotics and testicle pain

This topic contains 2 replies, has 2 voices, and was last updated by  randall 9 months ago.

Viewing 3 posts - 1 through 3 (of 3 total)
  • Author
    Posts
  • #85246

    randall
    Participant

    Ever since I have taken antipsychotics starting five years ago I have had intermittent testicular pain especially on the left side. Anyone else have a similar experience?

    #87451

    [email protected]
    Participant

    Get checked if you have lower testosterone.
    I got checked and my testosterone levels have lowered a lot since starting my medication.

    Mine was 290 and I’m 20 which is really low.

    #87928

    randall
    Participant

    My testosterone is also very low. Might go see an endocrinologist.

Viewing 3 posts - 1 through 3 (of 3 total)

You must be logged in to reply to this topic.